Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$L^p$ boundedness of localization operators associated to left regular representations
HTML articles powered by AMS MathViewer

by M. W. Wong PDF
Proc. Amer. Math. Soc. 130 (2002), 2911-2919 Request permission

Abstract:

We prove an $L^p$ boundedness result for localization operators associated to left regular representations of locally compact and Hausdorff groups and give an application to wavelet multipliers.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47G10
  • Retrieve articles in all journals with MSC (2000): 47G10
Additional Information
  • M. W. Wong
  • Affiliation: Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, Ontario, Canada M3J 1P3
  • Email: mwwong@pascal.math.yorku.ca
  • Received by editor(s): February 21, 2001
  • Published electronically: May 8, 2002
  • Additional Notes: This research has been partially supported by the Natural Sciences and Engineering Research Council of Canada under Grant OGP0008562
  • Communicated by: David R. Larson
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2911-2919
  • MSC (2000): Primary 47G10
  • DOI: https://doi.org/10.1090/S0002-9939-02-06685-6
  • MathSciNet review: 1908914